About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 756394, 2 pages
http://dx.doi.org/10.1155/2012/756394
Editorial

Mathematics: The S. cerevisae for Natural Science Research

1Graduate School of Advanced Technology, Kinki University Iizuka, Fukuoka 820-8555, Japan
2Faculty of Mathematics and Mechanics, Moscow Lomonosov State University, Leninskie Hills, Moscow 119992, Russia
3Departamento de Matemática Aplicada, Universitat Politecnica de Catalunya, Campus Nord, C-III, 202, C. Jordi Girona, 08034 Barcelona, Spain
4School of Mathematics, Shandong University, Jinan, Shandong 250100, China

Received 2 October 2012; Accepted 2 October 2012

Copyright © 2012 Shigeru Kanemitsu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.